MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2009996
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure the console aiming beam was unable to change, the laser tip won't adjust after changing settings.The procedure was not completed, it was cancelled.There was no patient complication.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation is unknown.
 
Additional Manufacturer Narrative
The console was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, there was performed a corrective maintenance for the console.The coolant was refilled, optical bench was inspected for debris, ensure alignment of product, aiming beam intensity was checked and failed; therefore, it was determined that aiming beam was defective and required replacement.After aiming beam was replaced, the issue was resolved, and the unit was within specification.Therefore, the reported allegation was confirmed leading to the reported event.After replacing the aiming beam, functional test was performed, and no observed issues.Most likely the component damaged could have affected the device performance leading to the event experienced by the customer.No further issues were identified during service, and the console was confirmed to be fully functional after replacing.Based on review of all information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19975076
Report Number2124215-2024-49778
Device Sequence Number7075234
Product Code GEX
UDI-Device Identifier07290109145518
UDI-Public07290109145518
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2009996
Device Catalogue NumberGA-2009996
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown